# SDR SWAA2024061398851

- Difficulty date: June 6, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE PAX EMERGENCY LIGHTS INOP.  REPLACED OVERHEAD STORAGE BIN EMERGENCY LIGHT AT POS 13DEF R/H SIDE AS PER AMM 33-51-03-960-801. EMERGENCY LIGHTS TESTED NORMAL. INSP./ COMPLETED OF FAULT REPORTED AS 'MULTIPLE PAX EMERGENCY LIGHTS INOP. ' AND ONLY FOUND ONE AERA LIGHT - LAMP TO BE FAULTY . INSP VERIFIED ENTRY #2 AS STATED OF WORK ACCOMPLISHED.;[04] CORRECTION TO ENTRY #3 : INSP./ COMPLETED OF FAULT REPORTED AS 'MULTIPLE PAX EMERGENCY LIGHTS INOP. ' AND ONLY FOUND ONE AERA LIGHT - LAMP TO BE FAULTY . INSP VERIFIED ENTRY #2 AS STATED OF WORK ACCOMPLISHED. ' AUDIT C/W REF. MPM 52.02.02 : .
